# SDR SWIA972364

- Difficulty date: February 9, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 15,067 hours, 20,039 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT INOP AT ROW 7 FLOOR.  REPLACED ONE EMERGENCY AISLE MONITOR UNIT AT ROW 7 FLOOR (P/N 10-1307-3).  GROUND CHECK NORMAL.
